Varicose Veins Still Appear After Injection Of Varicose Veins?

Illustration of Varicose Veins Still Appear After Injection Of Varicose Veins?
Illustration: Varicose Veins Still Appear After Injection Of Varicose Veins? virchicago.com

Permission to ask, why, after the injection of varicose veins did not take up to a week, the varicose veins appeared again, even though the time after the varicose veins injection disappeared, it did not appear anymore. after a week after the injection appears again?

1 Answer:

Hello!
Thank you for using the HealthReplies.com consulting service
Varicose veins are a condition of dilation of veins on the surface of the skin due to valve abnormalities in the veins so that there is a buildup of blood volume that should return to the heart. This buildup will cause blood vessels to widen and will appear visually in the form of protrusions that have grooves on the surface of the skin. Varicose veins are often found in the area of ​​the lower limbs namely the foot. But it can also be found in the pelvis, vagina, anus and throat.


But injecting varicose veins is called sclerotherapy, which is an injection of a substance that can help shrink blood vessels. Although this therapy can help reduce varicose veins, it does not guarantee varicose veins will disappear 100%.
The cure rate for varicose veins is also affected by the post-treatment recovery process. Generally it takes several injections to eliminate varicose veins. The effect of this therapy also depends on how large the varicose veins are experienced and the severity of the varicose veins.


During the post-injection recovery process, patients are advised to use compression stockings or special stockings to help reduce blood vessel dilation mechanically. In addition, activities that are too heavy and too long to sit should also be limited during undergoing therapeutic procedures. Walking is allowed to be a daily activity so that blood circulation remains smooth. In addition, try to elevate the location of the legs at rest. Also control your weight so that it's not too excessive.


Therefore, if varicose veins reappear after injecting therapy, on the one hand it is a normal condition because varicose veins often require several injections to shrink. Also, try to re-evaluate how your activities are during the post-injection recovery process. The recovery process cannot run properly if the risk factors causing varicose veins are still carried out.
Consult with a surgeon or a vein specialist to get more complete and relevant information regarding your condition.
So much information that I can convey, hopefully it helps

: by

Related Question

Overcoming Acne Due To Hormonal Disorders?

Overcoming Acne Due To Hormonal Disorders?

(7 months ago)

, can hormonal acne disappear with drugs and ointments, or with increasing age can it disappear?... Read more

A Lump Of 1 To 2 Cm Comes Out On The Second Day Of Menstruation?

A Lump Of 1 To 2 Cm Comes Out On The Second Day Of Menstruation?

(1 year ago)

Good night. Permission to ask … every menstruation day 2 always come out lumps of 1-2cm about 3-4 times a day whether it is normal or dangerous.... Read more

Causes And Treatment Of Syphilis?

Causes And Treatment Of Syphilis?

(12 months ago)

Hello in the afternoon, I’m 21 years old sorry to ask, it looks like I have syphilis. And itching on the inside of the penis area on the inside is not outside, and it often c... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *